I have been on contrave for a week. I have not been as hungry as usual, the problem I am having is that it is making me extremely tired and emotional, like so tired I can barely function at work and pretty much everyone irritates me. I sleep 8 hours every night. I don't understand why its like this any suggestions?
Contrave - any suggestions to help me not be so tired?
- 26 Feb 2016 by kannel23
- 18 April 2016
I think the first thing to consider is that your body is getting used to a foreign medication and may be working harder to tolerate the medication. Maybe just giving yourself some time to adjust. I felt like i was getting more tired than usual too. I'm 39 days in and don't feel it so much any more. My side affect is the dry mouth, and not feeling the craving decrease. I hope this helps and I wish you the best of luck in your journey.
I'm on my fourth week where I take two in the morning and two in the early afternoon. It has caused sleep deprivation so that's is why I've done my second dose in the afternoon instead of evening. I'm very tired, more depressed, more hungry ! Also kind of just feel weird, out of it. I haven't checked for weight loss yet. I'm more anxious for sure. Hope if I give it just a bit more time things will mellow out.
- Contrave Information for Consumers
- Contrave Information for Healthcare Professionals (includes dosage details)
- Side Effects of Contrave (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 6 Feb 2017 • 5 answers
Updated 29 Sep 2015 • 2 answers
Updated 4 Mar 2017 • 3 answers
Updated 13 Apr 2017 • 3 answers
Updated 28 Jun 2018 • 1 answer